RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 245, Number 6, Pages 1289–1292 (Mi dan42660)  

MATHEMATICS

On $\Phi_R$-operators in matrix algebras of operators

N. L. Vasilevskii, R. Trujillo

I. I. Mechnikov Odessa State University

Full text: PDF file (512 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.8
Presented: S. M. Nikol'skii
Received: 05.12.1978

Citation: N. L. Vasilevskii, R. Trujillo, “On $\Phi_R$-operators in matrix algebras of operators”, Dokl. Akad. Nauk SSSR, 245:6 (1979), 1289–1292

Citation in format AMSBIB
\Bibitem{VasTru79}
\by N.~L.~Vasilevskii, R.~Trujillo
\paper On $\Phi_R$-operators in matrix algebras of operators
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 245
\issue 6
\pages 1289--1292
\mathnet{http://mi.mathnet.ru/dan42660}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0529656}
\zmath{https://zbmath.org/?q=an:0443.47043}


Linking options:
  • http://mi.mathnet.ru/eng/dan42660
  • http://mi.mathnet.ru/eng/dan/v245/i6/p1289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:10
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019